# SDR P5CA9701290

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ATTACH BRACKET BROKEN, I/B INTERNAL RIB, BY ACCESS PANEL 462BL.  REMOVED AND REPLACED BRACKET PER BOEING SRM 51-30-02 AND FABRICATED PER SRM 51-10-01.
